You are here:



I last took Diazapam 10 mg. 27 days ago. I currently take ultram, gabupentin, and cymbalta. Is there an explanation as to why I would have a positive test for a Benzodiazapine after this long since taking diazapam? I understand the half life to be 20-100 hrs. Can one of these cause a false positive?

Hi Cardell,
I do not have an answer to this question. Theoretically it should not be detected 27 days post dose. Please check with a laboratory technologist if they have an explanation or know if the other medications can give a false positive.
Thank you for using Allexperts
Eric Brandt, B.Sc. Pharm


All Answers

Answers by Expert:

Ask Experts


Eric Brandt


I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.


I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to

©2016 All rights reserved.